# SDR UPS02838082

- Difficulty date: April 16, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45914
- Aircraft time: 76,457 hours, 50,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 559764631
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, L1 DOOR JAMB INTERCOSTAL IS CRACKED ON BOTH ENDS.  FABBED NEW INTERCOSTAL IAW DAC DWG 5597646.  INSTALLED DOOR PANS AND INTERCOSTAL IAW DC8 SRM 51-1-20D, 51-1-21 AND 51-3-0.
